# SDR DALA13053005531

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 78,943 hours, 33,686 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN FIRST CLASS CABIN INOPERATIVE.  REPLACED BLOWN FUSE IN POWER PACK IAW AMM 33-51-07, OPS CHECKED OK.
